# SDR ASOA201101022

- Difficulty date: May 18, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 22,506 hours, 19,402 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM CRACKED INBD SIDE OF RBL 9. REPAIRED IAW REO 601R-53-11-926.
